# SDR IPXA13M77274

- Difficulty date: February 12, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Part serial: NSN
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L3 DOOR FRAME CRACKED AT LOWER FORWARD LIGHTENING HOLE.     REPAIRED DOOR FRAME LIGHTNING HOLE REF SRM 53-40-15, REPAIR 3, FIG 201.
